JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE NONEXISTENCE OF WARP ING FUNCTIONS ON SPACE-TIMES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 4,  2008, pp.693-701
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.4.693
 Title & Authors
THE NONEXISTENCE OF WARP ING FUNCTIONS ON SPACE-TIMES
Jung, Yoon-Tae; Kim, In-Hae;
  PDF(new window)
 Abstract
In this paper, when N is a compact Riemannian manifold of class (A), we consider the nonexistence of some warping functions on space-times M
 Keywords
Warped product;Scalar curvature;Partial differential equation;
 Language
English
 Cited by
1.
THE NONEXISTENCE OF WARPING FUNCTIONS ON RIEMANNIAN WARPED PRODUCT MANIFOLDS,;;;

충청수학회지, 2011. vol.24. 2, pp.171-185
2.
THE EXISTENCE OF WARPING FUNCTIONS ON RIEMANNIAN WARPED PRODUCT MANIFOLDS,;;;;;

충청수학회지, 2013. vol.26. 3, pp.525-532 crossref(new window)
1.
THE EXISTENCE OF WARPING FUNCTIONS ON RIEMANNIAN WARPED PRODUCT MANIFOLDS, Journal of the Chungcheng Mathematical Society, 2013, 26, 3, 525  crossref(new windwow)
 References
1.
F. Dobarro and E. Lami Dozo, Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Publ. Math. I.H.E.S., 58 (1983), pp. 295-408.

2.
P. E. Ehrlich, Yoon-Tac Jung and Seon-Bu Kim, Constant scalar curvature on warped product manifolds, Tsukuba J. Math., 20 no.1 (1996), pp. 239-256.

3.
Yoon-Tae Jung, Partial differential equations on semi-Riemannian manifolds, J. Math. Anal. Appl., 241 (2000), pp. 238-253. crossref(new window)

4.
Y-T Jung, Y-J Kim, S-Y Lee, and C-G Shin, Scalar curvature on a warped product manifold, Korean Annales of Math., 15 (1998), pp. 167-176.

5.
Y-T Jung, Y-J Kim, S-Y Lee, and C-G Shin. Partial differential equations and scalar curvature on semi-Riemannain manifolds(I), J. Korea Soc. Math. Educ. Ser. B: Pure Appl. Math., 5 (1998), no. 2, pp. 115-122.

6.
Y-T Jung, Y-J Kim, S-Y Lee, and C-G Shin, Partial differential equations and scalar curvature on semi-Riemannain manifolds(II), J. Korea Soc. Math. Educ. Ser. B: Pure Appl. Math. 6 (1999). no. 2, pp. 95-101.

7.
Yoon-Tae Jung and Soo-Young Lee, Conformal deformation on a semi - Rie-mannian manifold (I), Bull. Korean Math. Soc., 38 (2001), no. 2, pp. 223-230.

8.
J.L. Kazdan and F.W. Warner, Scalar curtvature and conformal deformation of Riemannian structure, J. Diff. Geo., 10 (1975), pp. 113-134.

9.
J.L. Kazdan and F.W. Warner, Existence and conformal deformation of metrics with prescribed Guassian and scalar curvature, Ann. of Math., 101 (1975), pp. 317-331. crossref(new window)

10.
J.L. Kazdan and F.W. Warner, Curvature functions for compact 2 - manifolds. Ann. of Math., 99 (1974 ), pp. 14-74. crossref(new window)